# SDR 06FDEA0513

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, UPPER FUSELAGE, BS 740 FRAME, AFT SIDE, STR 3L ATTACH CLIP HAS CORROSION.  BS 740 FRAME, AFT SIDE STRINGER 3L CLIP CORROSION REMOVAL WITHIN LIMITS PER SRM 53-10-1.
